# SDR SIMA200114314

- Difficulty date: May 23, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2600 · Fire Protection System
- Part: Converter
- Part number: 2313M4082
- Part serial: 00102
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5092 - RIGHT TAIL PIPE HOT LIGHT.  REMOVED AND REPLACED CONVERTER AND TAIL PIPE SENSORS IAW AMM.  OPS CHECK GOOD.  (M)
